# SDR SWIA200312606

- Difficulty date: November 13, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 9,726 hours, 13,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT CIRCUIT BREAKER POPPED.  REPLACED EMERGENCY BUS CONTACTOR K0028.  OPS CHECKS GOOD.
